# SDR 2001FA0000350

- Difficulty date: July 10, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Engine: Cont TSIO520*
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Controller
- Part number: 47083621
- Part serial: IJR0197
- Condition: Failed
- Location: Internal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL MANIFOLD PRESSURE
